# SDR CA110208012

- Difficulty date: February 1, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

(CAN) ENGINE SHUTDOWN DURING PUSHBACK WHILE THE AIRCRAFT WAS BEING PUSHED BACK FROM THE GATE, SMOKE STARTED COMING OUT OF THE EXHAUST ALONG WITH HIGH ITT INDICATION ON LT ENGINE. ENGINE WAS SHUTDOWN AND AIRCRAFT WAS BROUGHT BACK TO THE GATE WHERE AN INSPECTION REVEALED OIL TRACES IN EXHAUST AREA. ENGINE IS BEING REMOVED FOR INVESTIGATION AND REPAIRED.  MANUFACTURER WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
